# SDR ASOA201707163217

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 36,870 hours, 28,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200302048
- Condition: Seized
- Location: Nr 1
- Part time: 38,308 hours, 22,582 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN CABIN AND FLIGHT DECK. MAINTENANCE INSPECTED AND FOUND THE NR 1 AIR CYCLE MACHINE TO BE SEIZED. THE ACM WAS REPLACED AND OPS CHECKED GOOD.
